Hope everyone is doing relatively ok?
I am just querying something really...I spent from last Friday evening until Monday night as a patient in hospital ( even spending time on my own ward of all places) with exacerbation of my asthma...I was on Prednisolone four weeks prior to that due to a slight attack, and my Gp had just started putting me on a reducing dose of the stuff, but being in hospital I have had to take them again and will be doing for another 5 weeks or so. I have never been on steroids before this, and was wondering if many people get side effects from them...When i wasin hospital I had awful palpatations and could feel my heart beating in my head when I laid down, but the docs just said that was from the nebs...But I have not had any nebs now since Mon and still get this horrid feeling of my heart beating too fast and hard, especially at night, is this a side effect to pred or to the Aminophylline that my Gp has since put me on, or a combination of them both...also my Gp changed my inhaler to Seretide...
Another query is about Pred, how much of a protection do I need to take as in relation to going near people who have infections as I work in hospital on the wards and many people go into hospital as they have some sort of infection/illness etc and wasondering if I was able to go back to work soon, or do i have to wait until I have finished my medication?
Anyway thank you and sorry to bore you all, I am just new to all this
Take care Sam